# SDR 99ZZZM511

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE POWER LEVER FIRE WARNING LIGHT DOES NOT ILLUMINATE DURING FIRE TEST, WIRE BAD.  REMOVED AND REPLACED BOTH WIRES IN POWER LEVER FIRE WARNING.  TESTED PER MM.  (M)
